Mathematische Zeitschrift

, Volume 264, Issue 2, pp 327-359

First online:

On the coordinate ring of spherical conjugacy classes

  • Mauro CostantiniAffiliated withDipartimento di Matematica Pura ed Applicata, Torre Archimede Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let G be a simple algebraic group over an algebraically closed field k of characteristic zero and \({\mathcal{O}}\) be a spherical conjugacy class of G. We determine the decomposition of the coordinate ring \({k[\mathcal{O}]}\) of \({\mathcal{O}}\) into simple G-modules.